Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Barbour, A D; Eagleson, G K (1985). Multiple comparisons and sums of dissociated random variables. Advances in Applied Probability, 17(1):147-162.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1985
Deposited On:24 Feb 2010 16:15
Last Modified:27 Nov 2013 20:30
Publisher:Applied Probability Trust
ISSN:0001-8678
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.2307/1427057
Official URL:http://www.jstor.org/stable/1427057
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/BEagleson_Multiple.pdf (Author)
Citations:Web of Science®. Times Cited: 17
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page